This paper investigates a nonlinear Dufﬁng equation with a variable time lag. By using a ﬁxed point theorem, weighted pseudo almost periodic functions and differential inequality techniques, we establish new criteria for existence,uniqueness and globally exponential stability of weighted pseudo almost periodic solutions. An example with its numerical simulation is given to show the applicability of the proposed results. The results obtained is new and complements that found in the literature.
Digital Object Identifier (DOI)
Yazgan, Ramazan and Tunc, Cemil
"On the Weighted Pseudo Almost Periodic Solutions of Nonlinear Functional Dufﬁng Equation,"
Applied Mathematics & Information Sciences: Vol. 11:
6, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss6/7